Discussions By Condition: Leg conditions

Sore legs

Posted In: Leg conditions 1 Replies
  • Posted By: lindamt62
  • October 11, 2007
  • 09:24 AM

I am new here. I am a 45 year old woman of good health. About 12 mths ago I started working full-time and quit my gym. About 9mths ago I started to get really sore kegs from the knee down. My knees and hips started to ache when I lay down on my sides at night. Since then I have noticed that my legs hurt off and on, mostly in the summer. Also after sitting for even a short period of time my leg muscles become really stiff and when I stand up to walk I walk like an old lady until the stiffness wears off. When I use stairs my legs hurt up in the hip joints. My sister said it is old age but I refuse to believe that at 45 I am in such bad shape. I've wondered if there is a correlation between me building up my legs at the gym and then quitting??? I have no explanation but with summer coming on here in Australia, I can feel my legs starting to hurt during the day again. The stiffness is always there, and I am at a loss as to what could be causing this. Anyone who might be able to shed some light on this, I would be ever so grateful.

Reply Flag this Discussion

1 Replies:

  • I am only 33 and having the same problem. When I sit for just a couple of minutes my legs get really stiff and when I stand up it takes me a minute before I can walk right. I feel like I'm walking like an old woman. Did you ever get any information on what this could possibly be?
    Anonymous 42,789 Replies
    • September 27, 2010
    • 02:45 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?